Pacific Journal of Mathematics

Zeros of sums of series with Hadamard gaps.

L. R. Sons

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 515-524.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959522

Mathematical Reviews number (MathSciNet)
MR0316711

Zentralblatt MATH identifier
0245.30002

Subjects
Primary: 30A70

Citation

Sons, L. R. Zeros of sums of series with Hadamard gaps. Pacific J. Math. 43 (1972), no. 2, 515--524. https://projecteuclid.org/euclid.pjm/1102959522


Export citation

References

  • [1] P. Erds and A. Renyi, On singular radii of power series, Publications Math. Inst. Hungarian Acad. Sciences, 3 (1959), 159-169.
  • [2] W. H. J. Fuchs, On the zeros of power series with Hadamard gaps, Nagoya Math. J., 29 (1967), 167-174.
  • [3] W. H. J. Fuchs,Topics in Nevanlinna theory, Proceedings of the NRL conference on classi- cal function theory, (1970), 1-32.
  • [4] D. Gaier, Bemerkungenzum Turnschen Lemma, Abh. Math. Sem. Univ. Hamburg, 35 (1970), 1-7.
  • [5] D. Gaier and W. Meyer-Knig, SingulareRadien bei Potenzreihen,Jahresbericht Deutschen Math. Ver., 59 (1956), 36-48.
  • [6] C. Pommerenke, Lacunarypower series and univalent functions,Michigan Math. J., 11 (1964), 219-233.
  • [7] G. Schmeisser, Zur Theorie der Potenzreihen mit Liicken, Math. Z., 126 (1972), 40-46.
  • [8] L. R. Sons, Zeros of power series with large gaps, Indiana Univ. Math. J., 22(1972), 199-205.
  • [9] G. Weiss and M. Weiss, On the Picard property of lacunary power series, Studia Math., 22 (1963), 221-245.
  • [10] A. Zygmund, Trigonometic Series, Vol. 1, Cambridge University Press.